# SDR CALA2022102402909

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 59,447 hours, 25,667 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5311424320091
- Condition: Cracked
- Location: Fr20 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REV B (AD 2022-02-11) L/H FR20 DOOR STOP FITTING #7 UPPER INBD H OLE (H1) FOUND CRACKED AFTER HFEC ROTO INSPECTION. CRACK APPEARS IN INTERCOASTAL LAYER AT APPROXIMATELY 4 O''CLOCK "REPAIR BEFORE NEXT FLIGHT" REMOVED AND REPLACED CRACKED INTERCOASTAL AT FR20 LH DOOR STOP F ITTING #7 IAW A320 SRM 51-42-11/001 AND A320 SRM 51-72-11-411-00 1 PERFORMED BY V061630 INSP BY N078570
